Q. Will I-pill tablet work if taken two hours after the act?

Answered by Dr. Richa Agarwal and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on I-pill or Side Effects Of Ipill? We have medical experts to help you right away. Ask a Doctor Now »
Image: Will I-pill tablet work if taken two hours after the act?

Hello doctor,

My wife is 25 years old and she had her period on the 14th of last month. On the 1st of this month, while having intercourse, unfortunately, the condom broke. She had taken I-pill within two hours. Can you please advise if the tablet will work or not?


Related Questions:
I took I-pill after 6th and 14th hour of intercourse. Can I be pregnant?
After I-pill, I had a flow but it was not heavy. What is the chance of pregnancy?
When exactly does the pregnancy symptoms arise after unprotected sex?
 

Dr. Richa Agarwal
MBBS., DGO
Obstetrics And Gynaecology

Hello,

Welcome to icliniq.com.

I have gone through your history and understand your concerns.

As you had I-pill, the chances of pregnancy are not there in your case.

Delayed menses, if any, are due to hormonal imbalance caused by I-pill. Just wait and watch for your menses.

For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist

 

Thank you doctor,

For two days, after consumption of I-pill, she experienced a lot of stomach ache and a little white discharge. On the third day, there is no much pain or any discharge. Is that normal? Please advice.

 

Dr. Richa Agarwal
MBBS., DGO
Obstetrics And Gynaecology

Hello,

Welcome back to icliniq.com.

Yes, it is normal and due to the side effect of I-pill.

No need to worry. Regards.

For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Does urinating and washing the vagina after sex reduce the chance of pregnancy?
Query: Hi doctor, I am a 33 year old married woman. Within two months of my marriage, we often had sexual intercourse, but I do not know if he ever ejaculated inside me. Yesterday, I think he ejaculated inside me, but I am not sure. After sex, I washed my vagina and urinated. Is there any chance of pregnan...  Read Full »
Dr. Sanjay Kumar Bhattacharyya
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. Sperms are plenty and you cannot be completely safe if you do not use a condom. You cannot wash it completely. It cannot be avoided by withdrawing the penis before ejaculating, as sperms can be present in the precum. A single sperm can cause fertilization. Now apart ...  Read Full »
 
After I-pill, I had slight bleeding that lasted for a day, but no periods. What to do?
Query: Hi doctor,I got my last periods between 20th to 25th of last month. I had unprotected sex on the 28th and 1st. I took an I-pill immediately the next morning after both the times. I had a slight bleeding on the 19th that lasted only a day. I did a pregnancy test on the 26th, which was negative. Until...  Read Full »
Dr. Neha Singh Rathod
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. Since you have taken an emergency contraceptive pill within 72 hours of intercourse, there is no chance of pregnancy. The bleeding you noticed could be withdrawal bleeding. You will definitely get your periods. If you have a doubt then repeat your urine pregnancy te...  Read Full »
 
An i-pill was taken after an unprotected sex. Can she still get pregnant?
Query: Hello doctor, I had unprotected sex with my girlfriend who is 30 years old and I ejaculated inside her. The next day she took Unwanted 72 but until now she has not got her periods and not even bleeding. Her period cycle starts after 20 days. She is having cough, cold, body ache, and vomiting. Is she...  Read Full »
Dr. Richa Agarwal
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. I have gone through your history and understand your concerns. As you had the i-pill, the chances of pregnancy are not there in your case. Delayed menses are due to the hormonal imbalance caused by the i-pill. I suggest you get your home urine pregnanc...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


I have acne on my cheeks, chin, jawline, and neck for the past four years. Please help.
Hello doctor, I have been dealing with acne on my cheeks, chin, jawline, and neck for the past four years. I have recen ...Read more »
What can be done for horseness of voice which is lasting for more than a month?
Hello doctor, I have problem in one cord and it is for about a month now. I was given Defcort and antibiotic for a week ...Read more »
Yasmin Birth Control Pills - Quick Facts | Composition | Works | Usage | Side Effects
Yasmin birth control pill is a combination birth control pill. It is made of two female hormones and is used to prevent ...Read more »
 
 

Also Read Answers From